# SDR ANCF2009040500040

- Difficulty date: April 5, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N728CG
- Make and model: Boeing 767-283ER
- Aircraft serial: 24728
- Aircraft time: 77,064 hours, 17,541 cycles
- Engine: Pwa PW4060
- Engine time: 7,772,924 hours, 16,088 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE HIGH FUEL FLOW.  OTHER ENG PARAMETERS NORM.  FUEL QTY DECREASE DOES NOT CONFIRM HIGH FUEL FLOW, THEN GOES ZERO.  RT ENG OIL PRESS WENT TO ZERO, ALL QTY WAS ZERO.  RT ENG SHUTDOWN.  ENG WINDMILLED WITH OIL PRESS LESS THAN 40 PSI FOR 50 MIN OIL QTY AND PRESS INDICATE ZERO.  ADDITIONALLY IN APPROX TO LANDING, ACFT SPILLED FUEL BY RT WING.  THE RT ENGINE IT WAS REPLACED IAW AMM 71-00-02 PG 401 AND TESTED IAW AMM: 71-00-813PAG 526/ 542/ 580 TEST NR 1-2-5-7-10-16, AND IAW WITH AMM 28-11-00 PG 847- 855.  FLEXIBLE DUCT DRAIN WAS REPLACED.  OPERATION TEST BY LEAKS NORMAL CONDITION.
